Jump to content

Depression - Help!


Newbie

Recommended Posts

I need a hug or something. I am having a really tough time with depression. Unfortunately I'm extremely sensitive to anti-depressants. Yesterday I decided to up my dosage from 50 mg to 75 and spent the day feeling totally weird, dizzy, light-headed, short of breath, etc.

I know that I don't have anymore reason to be depressed than anyone else on this board, but that doesn't help either.

Any suggestions????

Link to comment
Share on other sites

Hello Dear,

Maybe you are sitting around with nothing to do but think bad thoughts. Get up, go outside, pull so weeds, go for a walk, get an icecream, go to a funny movie, call a friend and go out to lunch, just don't sit at home.

((((((((((((Hugs)))))))))))))))

Now those hugs have to work........

Link to comment
Share on other sites

I know just how you feel. I should be feeling happy now, but instead I feel more depressed than ever. And yes, there are always those who have it so much worse, how dare we feel this way? I'm sure many of us go through this and there doesn't even need to be logic behind it. We can't control our feelings. This disease wears on you, but we can't let it take our spirit. Don and Norme have the right idea and good suggestions. Try to find something to engage your mind and take it in another direction. You probably shouldn't be upping your dosage without checking with doc first. It sounds like you got some undesirable side effects and the medication needs to be kept at a constant level, I think. Get a plan, maybe you could think of a project that would interest you. At one point, I decided to build a deck and that occupied me for some time, planning my little oasis. Never did it, but that doesn't even matter, it gave me something to look forward to. I think we all need that. Hope you feel better soon.

Jenny

Link to comment
Share on other sites

Hey

Wish I had a magic wand to pass over your head and make you feel better. This depression is horrid. From what I am reading here, all of us have been depressed this weekend. I know I have.

You really need to check with the doctor before you change dosage. If we all wern't on all these meds, I'd say let's meet down at Applebees and have a couple of Bud Lights.

Good Luck and God Bless

Sue M

Link to comment
Share on other sites

Sue,

I can't believe you said that. My son and I went to Applebees for dinner tonight, it's his favorite for the chicken and ribs, but we don't go often. It's just what I needed to lift my spirits a little and best of all, I didn't have to cook. Sorry if I'm getting off topic.

Jenny

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...